# SDR AALA2019121619014

- Difficulty date: December 10, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 17,862 hours, 6,938 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 351A10001
- Part serial: P8222
- Condition: Leaking
- Part time: 15,033 hours, 20,846 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS EXTREME EXHAUST FUMES IN COCKPIT WITH EXTENSION OF FLAPS, FUEL IN RT TANK DROPPED SIGNIFICANTLY FASTER THAN LEFT TANK, FUMES WORSENED AT ENGINE SHUTDOWN, RT TANK DROPPED APPX 1000LBS VS. LEFT 200 LBS ON APPROACH. MAINTENANCE REMOVED AND REPLACED APU IAW JOB CARD 49-94-11. OPS AND LEAK CHECK GOOD. ACCOMPLISHED FQIS BITE TEST IAW AMM 28-41-00. CHECKS OK. NO IN-FLIGHT OR PRESENT FAULTS. GROUND TEST PASSES. ACCOMPLISHED ENGINE RUNS IAW AMM 71-00-00. FUEL QUANTITY, FUEL USED AND FUEL FLOWS CHECK NORMAL.
